Open Access
June 2005 Equivariant smooth Deligne cohomology
Kiyonori Gomi
Osaka J. Math. 42(2): 309-337 (June 2005).


On the basis of Brylinski's work, we introduce a notion of equivariant smooth Deligne cohomology group, which is a generalization of both ordinary smooth Deligne cohomology and ordinary equivariant cohomology. Using the cohomology group, we classify equivariant circle bundles with connection, and equivariant gerbes with connection.


Download Citation

Kiyonori Gomi. "Equivariant smooth Deligne cohomology." Osaka J. Math. 42 (2) 309 - 337, June 2005.


Published: June 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1081.14030
MathSciNet: MR2147734

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

Vol.42 • No. 2 • June 2005
Back to Top